Low Carb Friends

Low Carb Friends (http://www.lowcarbfriends.com/bbs/)
-   Medi Weightloss (http://www.lowcarbfriends.com/bbs/medi-weightloss/)
-   -   Having digestive issues? anyone else? (http://www.lowcarbfriends.com/bbs/medi-weightloss/667814-having-digestive-issues-anyone-else.html)

kmchap 03-25-2010 08:23 AM

Having digestive issues? anyone else?
 
I'm in the middle of my second week, and I've been having some digestive issues since about the middle of week 1. Basically, I've had a cold or something for about a week, and I don't know if maybe I have a bit of a stomach bug. Or has anyone else ever had bathroom issues when starting this diet. My clinic people told me it would be normal to only have about 3-4 bowel movements a week. But, I've had loose movements everyday, and I'm not even taking a fiber supplement, and I only just now introduced some veggies.

Sorry, I know this is kind of a gross issue, but if anyone else has had this problem I would appreciate knowing. And if not, maybe I do just have a stomach bug. Thanks.

eptexy 03-25-2010 02:06 PM

Ya, I haven't been constipated at all. Quite the opposite, really! It's not terrible though or like I have a bug. Maybe ask your clinic about it. Seems I read the side effects of the AS and diarrhea was a potential side effect.

cjbee 03-25-2010 06:16 PM

Constipation or normal?
 
I don't know what is normal on this diet. I have had 3 small movements in 8 days and I took 1 colon tablet 2 or 3 times during the 8 days---but I figured it was the iron in the vitamins, and themeat and low cal diet. I took two colon cleanser pills tonight and will see what does or does not happen. I am not uncomfortable though because so little food is going in. In the past I would have been in pain.

I weigh in tomorrow it will be my first even though it was 9 days. I think it will be about 7 lbs! I have read that some have lost more but this amount usually takes me more than a month so no complaints!

kmchap 03-27-2010 08:30 AM

Quote:

Originally Posted by eptexy (Post 13296547)
Ya, I haven't been constipated at all. Quite the opposite, really! It's not terrible though or like I have a bug. Maybe ask your clinic about it. Seems I read the side effects of the AS and diarrhea was a potential side effect.

Thanks, I called the clinic the other day and she told me to stop my fat burner. But, I saw your post and looked at the side effects of the AS, and sure enough diarrhea is one of them. I guess I'll just have to deal with, cause like you said, it's not that bad. But, the diet's working so well so far, and I definitely don't want to stop the AS, it's a life saver:)

txntv 03-28-2010 11:47 AM

My problem is the opposite... and they gave me Colon Cleanse, which I've taken daily on top of my stool softeners. Strange.


All times are GMT -7. The time now is 09:51 PM.